Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Amenability and the spectrum of the Laplacian

Author: Robert Brooks
Journal: Bull. Amer. Math. Soc. 6 (1982), 87-89
MSC (1980): Primary 58G25
MathSciNet review: 634438
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brooks, The fundamental group and the spectrum of the Laplacian, Comment. Math. Helv. (to appear). MR 656213
  • 2. R. Brooks, The spectral geometry of foliations (to appear). MR 749263
  • 3. J. Cheeger, A lower bound for the smallest eigenvalue of the Laplacian, Problems in Analysis (Gunning, (ed.)), Princeton Univ. Press, Princeton, N. J., pp. 195-199. MR 402831
  • 4. E. Følner, On groups with full Banach mean value, Math. Scand. 3 (1955), 243-254. MR 79220
  • 5. J. Milnor, A note on curvature and fundamental group, J. Differential Geom. 2 (1968), 1-7. MR 232311
  • 6. J. Plante, A generalization of the Poincaré-Bendixson Theorem for foliations of codimension 1, Topology 12 (1973), 177-181. MR 341502
  • 7. C. Series, Foliations of polynomial growth are hyperfinite, Israel J. Math. 34 (1979), 245-258. MR 570884

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58G25

Retrieve articles in all journals with MSC (1980): 58G25

Additional Information


American Mathematical Society